# SDR 2007UALA04337

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 70,588 hours, 11,453 cycles
- Engine: Pwa PW4060
- Engine time: 33,163 hours, 4,612 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECM HAS DETECTED PARAMETERS SHIFT AT BOTH TAKEOFF AND CRUISE.  ENGINE REPLACED.  SHOP TEARDOWN REVEALED HEAVY HPC BLADE DAMAGE. THE DAMAGE WAS A RESULT OF FAILURE IN A 5TH STAGE DISK KNIFE EDGE.  A 5-INCH SECTION OF THE FRONT KNIFE EDGE FRACTURED, CAUSING A 2-INCH SECTION OF THE  STAGE-5 BLADE LEADING EDGE TO LIBERATE, AND SUBSEQUENT DOWNSTREAM BLADE DAMAGE.
